# SDR V0XR201303270183

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 27,592 hours, 21,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422001
- Condition: Corroded
- Location: Zone 100
- Part time: 27,592 hours, 21,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SILL AT FRAME 61 CABIN BOTTOM IS CORRODED.   REMOVED THE CORROSION,THE REMAINING MATERIAL WAS OUT OF LIMITS IAW SRM 51-10-03 & 53-31-10.  R & R LT SILL AT FRAME 61 IAW SRM 51-10-03,51-40-02,51-40-06,53-31-10, AND CPM 51-21-06.
